# SDR SWIA201438738

- Difficulty date: June 13, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,097 hours, 59,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW CARGO DOOR AREA HAS TRAIL OF LONG & SHORT DENTS.  NOT IN ACFT DAMAGE REPORT, TWO DENTS OUT OF LIMITS.  C-CHECK, REMOVED PREVIOUS REPAIR EXTERNAL DOUBLER AND INSTALLED DOUBLER BETWEEN FRAMES 40 AND 41 AND BETWEEN STRINGERS 18L AND 19L IAW ETD.
